MAUDE Adverse Event Report: COOK INC ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

COOK INC ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G55232
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 06/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to cook that a patient undergoing a fenestrated endovascular aortic (fevar) had a possible type 3b endoleak on the zenith flex with spiral-z technology aaa endovascular graft iliac leg.A patient underwent the fevar on (b)(6) 2024.The case proceeded per instructions for use (ifu).The final angiography scan showed "jetting type leak " near the contralateral gate.All of the junctions/overlaps were ballooned again.However, the leak persisted.The clinical team decided that it may be a type 3b endoleak, so the zenith flex with spiral-z technology aaa endovascular graft iliac leg was relined with another zenith flex with spiral-z technology aaa endovascular graft iliac leg.The endoleak was no longer present after the relining.The patient left the operating room in good condition.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Correction: a1, b1, d4 - model #, h1 additional information.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was provided on 21oct2024 in the form of an operative report.Patient is a 77 year old caucasian male with a history of chf (ef 25-30%) with aicd, coronary artery disease status post pci to rca (2017), cardiac arrest 2017, hyperlipidemia, and svt al cd/pacer who has undergone stenting at of his left popliteal artery aneurysm who has a 5.5cm extent iv taaa.Given these findings, endovascular repair was recommended to the patient.The risks and benefits of surgery including endoleak, need for reintervention, and spinal cord ischemia among others were discussed with the patient.A spinal drain was placed preoperatively given the above risks.After proper positioning of the patient supine and obtaining the necessary vascular access, anesthesia was administered.The patient was then prepped and draped in the usual sterile fashion and appropriate antibiotics were given.Prior to beginning, another surgical timeout was performed.Under ultrasound guidance, a micropuncture needle and wire were introduced into the right common femoral artery.Fluoroscopy confirmed wire within the aortoiliac system.The micropuncture sheath was inserted followed by a competitor's 0.035 guide wire.The soft tissue and fascia were spread with a clamp.Two suture mediated closure devices were sequentially inserted and their suture secured with clamps.An 8-f sheath was then inserted.Attention was then turned to the left groin where the micropuncture system was used with ultrasound guidance and then the soft tissue was spread and two suture mediated closure devices were inserted followed by an 8f sheath.The patient was now systemically heparinized for an act>250 seconds.Next, we exchanged for a lunderquist wire on the left groin and positioned it in the descending thoracic aorta and serially dilated the vessel to 14f and then inserted a competitor's 14 french sheath.Through it, we placed a pigtail catheter.We then positioned a lunderquist wire on the right groin into the descending thoracic aorta and serially dilated the arteriotomy and then inserted our custom 4-vessel fenestrated cook device.We aligned the endograft fenestrations with the ct fusion marks and then performed angiography to refine our fusion marks and adjusted the position of the endograft as necessary.We then unsheathed the device lining up the fenestrations with the fusion marks.Once the device was fully unsheathed, we inserted a wire on the left side and ensured that the wire had selected the distal opening of the endograft as opposed to being outside the graft.We then advanced a competitor's 14 french sheath into the bottom of the endograft and then inserted a competitor's 7 french sheath and using a competitor's catheter and a competitor's wire guide.We selected the right renal fenestration and artery.Advanced the competitor's angiography catheter and angiography confirmed our location and then we exchanged for a cook rosen wire.We then restuck the 1competitor's 4 french gore sheath with a competitor's wire guide and inserted a competitor's 7 french sheath over it.Using a competitor's angiography catheter and wire guide, we selected the left renal artery fenestration and artery.Angiography confirmed location we then exchanged for a cook rosen wire.We once again restuck the 14 french sheath and using the competitor's 7 french sheath selected the superior mesenteric fenestration and artery.The catheter was advanced out the superior mesenteric artery and angiography confirmed position.We exchanged for a cook rosen wire.Finally, we restuck the 14 french gore sheath once again and using a competitor's 7french sheath and a guidewire we selected the celiac artery fenestration and artery.The catheter was advanced and angiography confirmed position.We exchanged for a cook rosen wire and advanced the competitor's 7 french sheath out into the vessel and inserted a competitor's 7x27mm stent.Now with all fenestrations/vessels cannulated, we deployed the fenestrated endograft top cap and released it from the delivery system.The sheath was exchanged for a 18 french sheath through which a cook coda balloon was inserted to treat our proximal seal zone.Once that was complete, we now deployed the competitor's 7x27mm stent in the celiac artery ensuring that at least 5mm of it were hanging into the aorta.We then flared the origin of the stent with a 10x20mm balloon.Completion angiography showed no endoleak and good filling of the celiac artery.The 7 french sheath was withdrawn.A competitor's 7 french sheath was now sent over the wire out the superior mesenteric artery and we now advanced a competitor's 7x37mm stent into the superior mesenteric artery and deployed it hanging about 5mm into the main endograft and then sent a 10x20mm balloon to flare the origin.Completion angiography was excellent.The sheath was withdrawn and we now used a competitor's 7 french sheath over the right renal artery wire and advanced it into the vessel and then sent a competitor's 6x28mm stent.It was deployed with 4mm hanging into the aorta and then it was flared at the origin with a 9x20mm balloon.The sheath was removed after normal completion image.We now deployed the competitor's 6x22mm stent over the left renal artery wire with 4 mm into the aorta and that segment was flared with a 9x20mm balloon.Completion imaging was excellent.We now inserted the cook universal distal body 2.0 device up the right side, deployed it with ample overlap with prior device, cannulated the gate from the left side, confirmed location, retrograde injection done to mark the internal iliac and then inserted a cook zenith flex with spiral-z technology aaa endovascular graft iliac leg, 13-74 mm iliac limb.It was ballooned.We then finished deploying the ipsilateral side and added a cook zenith flex with spiral-z technology aaa endovascular graft iliac leg, rpn: zsle-13-74-zt 13-56mm limb to get distal seal.The internal iliac on this side was chronically occluded.With all fenestrations completed, we now inserted a pigtail catheter for completion imaging which showed excellent flow into the viscerals and renals with no type i endoleak.There was suggestion of delayed phase endoleak but also concern for fabric tear at the left iliac.As such, it was relined with a cook zenith flex with spiral-z technology aaa endovascular graft iliac leg 13-56mm iliac limb.Site looked much better on repeat image.There was still a type ii leak but he was fully heparinized with act 300.Cone beam noncontrast ct done which showed all bridging stents to be nicely patent.We were pleased with the result.The suture mediated closure devices were used with success on the right femoral artery and the left femoral artery.The patient had triphasic pedal signals.The <1cm skin incisions were closed with 4-0 suture.The subcutaneous tissue was closed with a 4-0 suture.There was excellent signal distal to the repair site and thus protamine was now given.The patient was extubated and taken to recovery in stable condition.All counts were correct and i was present and scrubbed for the entire duration of the operation.Contrast: 116cc estimated blood loss: 150cc packed red blood cells (prbc: 0.The patient was admitted to (b)(6) hospital on (b)(6) 2024 at 04: 46.The fevar procedure was completed on (b)(6) 2024 at 09:06.The patient was transferred to vascular icu on (b)(6) 2026 at 15:37.The patient was transferred out of vascular icu on (b)(6) 2024 at 12:51.The patient was discharged on (b)(6) 2024 at 17:58.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unchanged, unknown, or unavailable.Investigation ¿ evaluation it was reported to cook that a patient undergoing a fenestrated endovascular aortic (fevar) had a possible type 3b endoleak on the zenith flex with spiral-z technology aaa endovascular graft iliac leg.A patient underwent the fevar on (b)(6) 2024.The case proceeded per instructions for use (ifu).The final angiography scan showed "jetting type leak " near the contralateral gate.All of the junctions/overlaps were ballooned again.However, the leak persisted.The clinical team decided that it may be a type 3b endoleak, so the zenith flex with spiral-z technology aaa endovascular graft iliac leg was relined with another zenith flex with spiral-z technology aaa endovascular graft iliac leg.The endoleak was no longer present after the relining.The patient left the operating room in good condition.Reviews of documentation including the complaint history, device history record (dhr), drawing, instructions for use (ifu), manufacturing instructions, quality control procedures, and specifications, were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, imaging was provided and reviewed by an expert image reviewer.The findings and impression of the review are as follows: findings: 1.The initial completion angiogram did not demonstrate endoleak until late in the injection when there was minor diffuse weeping and a possible jet-like endoleak through the left lateral distal mainbody.The left iliac zsle/contralateral gate endoleak was not demonstrated.This angiogram was performed with the pigtail in the distal descending thoracic aorta.This angiogram was least likely to provoke an endoleak with the injection bolus compared to subsequent angiograms performed inferior the fenestrations.2.The next provided angiogram was performed 8 minutes later with the pigtail positioned inferior the fenestrations.Molding balloon angioplasty may have been performed in the time interval.This angiogram demonstrated a faint diffuse blush surrounding the endograft late in the angiogram where the endograft was a single fabric layer.(figure 2) a later type iib endoleak at the end of the contralateral gate was from a left iia branch.3.The pigtail was pulled an additional stent body closer to the flow divider.The subsequent angiogram was endoleak free though peak enhancement.In the initial washout phase at the distal left mainbody, similar appearing endoleaks accumulated at the proximal ipsilateral gate, and the proximal left iliac leg.The double layer segments were endoleak free.(figure 3).4.The left iliac leg was relined.Endoleak along this segment was eliminated however the endoleak from the distal left mainbody persisted.(figure 4) this endoleak spontaneously resolved on the month follow up cta.5.The left iliac leg zsle-13-74-zt was not over expanded.(figure 5) 6.The aaa was stable at one month.(figure 6) impression: a fabric tear was not confirmed.Although an endoleak was present in the complaint location, this endoleak was similar to other endoleaks that subsequently spontaneously resolved.These endoleaks represented tiny suture hole endoleaks provoked by procedural anticoagulation and the injection bolus pressure wave.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhr for the reported complaint device lot and graft subassembly lot revealed no recorded non-conformances relevant to the failure mode.A complaint history search did not identify any other events associated with the reported device lot.Based on the available information, cook has concluded that the device was manufactured to specification and that there is no evidence suggesting nonconforming product exists either in house or in the field.Cook also reviewed product labeling.The device was packaged with ifu t_zaaasz_rev4.The ifu includes the following, warnings, precautions, and instructions for proper placement of the device.4 warnings and precautions 4.1 general ¿ patients experiencing reduced blood flow through the graft limb and/or leaks may be required to undergo secondary interventions or surgical procedures.4.2 patient selection, treatment and follow-up ¿ adequate iliac or femoral access is required to introduce the device into the vasculature.Access vessel diameter (measured inner wall to inner wall) and morphology (minimal tortuosity, occlusive disease and/or calcification) should be compatible with vascular access techniques and delivery systems of a 14 french to 16 french vascular introducer sheath.Vessels that are significantly calcified, occlusive, disease and/or calcification) should be compatible with vascular access techniques and delivery systems of a 14 french to 16 french vascular introducer sheath.Vessels that are significantly calcified, occlusive, tortuous, or thrombus-lined may preclude placement of the endovascular graft and/or may increase the risk of embolization.A vascular conduit technique may be necessary to achieve success in some patients.¿ pre-existing regions of stenosis/narrowing (less than approximately 20 mm id in the aorta or 7 to 8 mm id in the iliacs) have been shown to increase the risk of a thromboembolic event (e.G., graft limb occlusion).The potential for this increased risk in these patients may preclude placement of an endovascular graft.Dilatation of these regions with a noncompliant balloon and/or stent placement may be necessary to help assure maintained graft patency and to reduce the risk of a thromboembolic event.Additionally, the completion angiogram (with stiff wire guides removed) should be reviewed carefully to determine if further treatment in these regions is necessary (e.G., adjunctive ballooning or stenting).Failure to remove the stiff wire guide prior to the angiogram could mask and limb kinking or narrowing that might occur when the wire guide is removed.¿ follow-up imaging should be carefully reviewed for narrowing within the graft leg.Patients with a graft leg lumen of less than approximately 5 mm id may be at increased risk of a thromboembolic event (e.G., graft limb occlusion).Reintervention (e.G., noncompliant ballooning or stenting in these regions) should be considered to help assure maintained graft patency and to reduce the risk of a thromboembolic event.¿ patients with poor outflow or a hypercoagulable state (e.G., cancer) may be at an increased risk of a thromboembolic event.¿ the zenith spiral-z aaa iliac leg with the z-trak introduction system is not recommended in patients who cannot tolerate contrast agents necessary for intraoperative and postoperative follow-up imaging.All patients should be monitored closely and checked periodically for a change for a change in the condition of their disease and the integrity of the endoprosthesis.¿ successful patient selection requires specific and accurate measurements; please see section 4.3, pre-procedure measurement techniques, and imaging.4.3 pre-procedure measurement techniques and imaging.¿ clinical experience indicates that contrast-enhanced spiral computed tomographic angiography (cta) with 3-d reconstruction is the strongly recommended imaging modality to accurately assess patient anatomy prior to treatment with the zenith spiral-z aaa iliac leg.If contrast-enhanced spiral cta with 3-d reconstruction is not available, the patient should be referred to a facility with these capabilities.Lengths ¿ all patients should be advised that endovascular treatment requires life-long, regular follow-up to assess their health and the performance of their endovascular graft.Patients with specific clinical findings (e.G., endoleaks, enlarging aneurysm or changes in the structure or position of the endovascular graft) should receive enhanced follow-up.Specific follow-up guidelines are described in section 12, imaging guidelines and postoperative follow-up.¿ after endovascular graft placement, patients should be regularly monitored for perigraft flow, aneurysm growth or changes in the structure or position of the endovascular graft.At a minimum, annual imaging is required, including: 1) abdominal radiographs to examine device integrity (separation between components or stent fractures) and 2) contrast and non-contrast ct to examine aneurysm changes, perigraft flow, patency, tortuosity, and progressive disease.If renal complications or other factors preclude the use of image contrast media, abdominal radiographs and duplex ultrasound may provide similar information.4.5 implant procedure ¿ do not continue advancing any portion of the delivery system if resistance is felt during advancement of the wire guide or delivery system.Stop and assess the cause of resistance; vessel, catheter or graft damage may occur.Exercise particular care in areas of stenosis, intravascular thrombosis, or in calcified or tortuous vessels.¿ fluoroscopy should be used during introduction and deployment to confirm proper operation of the delivery system components, proper placement of the graft, and desired procedural outcome.5.2 potential adverse events ¿ claudication (e.G., buttock, lower limb) ¿ endoprosthesis: improper component placement; incomplete component deployment; component migration; component separation from another graft component; suture break; occlusion; infection; stent fracture; graft material wear; dilatation; erosion; puncture; perigraft flow; and corrosion ¿ graft or native vessel occlusion ¿ surgical conversion to open repair 7.1 individualization of treatment additional considerations for patient selection include, but are not limited to: ¿ patient¿s age and life expectancy ¿ co-morbidities (e.G., cardiac, pulmonary, or renal insufficiency prior to surgery, morbid obesity) ¿ patient¿s anatomical suitability for endovascular repair ¿ patient¿s ability to tolerate general, regional or local anesthesia ¿ iliofemoral access vessel size and morphology (minimal thrombus, calcification and/or tortuosity) should be compatible with vascular access techniques and accessories of the delivery profile of a 14 french to 16 french vascular introducer sheath ¿ freedom from significant femoral/iliac artery occlusive disease that would impede flow through the endovascular graft 8 patient counseling information ¿ all patients should be advised that endovascular treatment requires life-long, regular follow-up to assess their health and the performance of their endovascular graft.Patients with specific clinical findings (e.G., endoleaks, enlarging aneurysms or changes in the structure or position of the endovascular graft) should receive enhanced follow-up.Specific follow-up guidelines are described in section 12, imaging guidelines and postoperative follow-up.¿ patients should be counseled on the importance of adhering to the follow-up schedule, both during the first year and at yearly intervals thereafter.Patients should be told that regular and consistent follow-up is a critical part of ensuring the ongoing safety and effectiveness of endovascular treatment of aaas.At a minimum, annual imaging and adherence to routine postoperative follow-up requirements is required and should be considered a life-long commitment to the patient¿s health and well-being.¿ physicians must advise all patients that it is important to seek prompt medical attention if they experience signs of limb occlusion, aneurysm enlargement or rupture.Signs of graft limb occlusion include pain in the hip(s) or leg(s) during walking or at rest or discoloration or coolness of the leg.Aneurysm rupture may be asymptomatic, but usually presents as: pain; numbness; weakness in the legs; any back, chest, abdominal or groin pain; dizziness; fainting; rapid heartbeat or sudden weakness.Physicians should refer patients to the patient guide regarding risks occurring during or after implantation of the device.Procedure-related risks include cardiac, pulmonary, neurologic, bowel and bleeding complications.Device-related risks include occlusion, endoleak, aneurysm enlargement, fracture, potential for reintervention and open surgical conversion, rupture, and death (see section 5.1, observed adverse events and section 5.2, potential adverse events).The physician should complete the patient i.D.Card and give it to the patient so that he/she can carry it with him/her at all times.The patient should refer to the card anytime he/she visits additional health practitioners, particularly for any additional diagnostic procedures (e.G., mri).11 directions for use anatomical requirements ¿ iliofemoral access vessel size and morphology (minimal thrombus, calcium and/or tortuosity) should be compatible with vascular access techniques and accessories.Arterial conduit techniques may be required.12 imaging guidelines and postoperative follow-up 12.1 general ¿ the long-term performance of endovascular grafts with secondary endovascular intervention using additional components has not yet been established.¿ all patients should be advised that endovascular treatment requires lifelong, regular follow-up to assess their health and the performance of their endovascular graft.Patients with specific clinical findings (e.G., endoleaks, enlarging aneurysms or changes in the structure or position of the endovascular graft) should receive additional follow-up.¿ patients should be counseled on the importance of adhering to the follow-up schedule, both during the first year and at yearly intervals thereafter.Patients should be told that regular and consistent follow-up is a critical part of ensuring the ongoing safety and effectiveness of endovascular treatment of aaas.¿ physicians should evaluate patients on an individual basis and prescribe follow-up relative to the needs and circumstances of each individual patient.The minimum requirement for patient follow-up (described in the instructions for use for the zenith aaa device that was used) should be maintained even in the absence of clinical symptoms (e.G., pain, numbness, weakness).Patients with specific clinical findings (e.G., endoleaks, enlarging aneurysms or changes in the structure or position of the stent graft) should receive follow-up at more frequent intervals.¿ the combination of contrast and non-contrast ct imaging provides information on aneurysm diameter change, endoleak, patency, tortuosity, progressive disease, fixation length and other morphological changes.¿ duplex ultrasound imaging may provide information on aneurysm diameter change, endoleak, patency, tortuosity, and progressive disease.In this circumstance, a non-contrast ct should be performed to use in conjunction with the ultrasound.Ultrasound may be a less reliable and sensitive diagnostic method compared to ct.Based on the information provided, review of imaging, and the results of the investigation, cook could not establish a definitive cause for the reported failure.It is likely the medical procedure contributed to this incident.The image reviewer stated, ¿although an endoleak was present in the complaint location, this endoleak was similar to other endoleaks that subsequently spontaneously resolved.These endoleaks represented tiny suture hole endoleaks provoked by procedural anticoagulation and the injection bolus pressure wave.¿ the appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key19715512
Report Number1820334-2024-00935
Device Sequence Number8578905
Product Code MIH
UDI-Device Identifier10827002552323
UDI-Public(01)10827002552323(17)261228(10)15822082
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG55232
Device Catalogue NumberZSLE-13-74-ZT
Device Lot Number15822082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer10/21/2024
11/07/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date10/22/2024
11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.035 GLIDEWIRE; 14FRENCH GORE DRYSEAL SHEATH; 18F GORE DRYSEAL SHEATH; 4-0 MONOCRYL SUTURE; 7F APTUS SHEATH; 8 FRENCH SHEATH; BENTLEY BEGRAFT STENT REF 8GUS0727_2, LOT B00015; BENTLEY BEGRAFT STENT REF BGUS0622_2, LOT B00004; BENTLEY BEGRAFT STENT REF BGUS0628_2, LOT B00005; BENTLEY BEGRAFT STENT REF BGUS0737_2, LOT B00008; BER CATHETER; COOK AUSTRALIA RPN: ZFEN+32-203-CI, LOT AC1159607; COOK CODA BALLOON; COOK INC, RPN: ZSLE-13-56-ZT, LOT 15985587; COOK INC,RPN: ZSLE-16-56-ZT , LOT 15981056; COOK RPN: UNIBODY2-24-115-CI, LOT A1147603; COOK RPN: ZSLE-13-39-ZT; COOK RPN: ZSLE-13-56-ZT; COOK RPN:UNIBODY2-24-115-CL; COOK Z-FEN+; LUNDERQUIST WIRE; PROGLIDE DEVICES
Patient Age77 YR
Patient SexMale
Patient Weight67 KG
Patient RaceWhite